Location: Home »Publications

Papers in 2014

Combinatorics
  1. S. P. Cui, Nancy S. S. Gu  
    Congruences for 9-regular partitions modulo 3  
    Ramanujan J.  
       
  2. Q. H. Hou, R. H. Wang  
    An Algorithm for Deciding the Summability of Bivariate Rational Functions  
    Adv. Appl. Math.  
       
  3. William Y. C. Chen, Lisa H. Sun, R. H. Wang and L. Zhang  
    Ramanujan-type congruences for overpartitions modulo 5  
    J. Number Theory  
       
  4. William Y. C. Chen, Kathy Ji, J. T. Zang  
    Proof of the Andrews-Dyson-Rhoades conjecture on the spt-crank  
    Adv. in Math.  
       
  5. William Y. C. Chen, X. W. Wang and Y. B. Xie  
    Finite differences of the logarithm of the partition function  
    Math. Comput.  
       
  6. William Y. C. Chen, R. Bin and T. Yu  
    Ramanujan-type congruences for broken 2-diamond partitions modulo 3  
    China Science. Maths.  
       
  7. X. Y. Ren, Q. J. Dou  
    On the q-log-convexity conjecture of Sun  
    Utilitas Math.  
       
  8. S. P. Cui, Nancy S. S. Gu  
    Congruences for Broken $3$-diamond and $7$ dots bracelet partitions  
    Ramanujan J.  
       
  9. William Y. C. Chen, Kathy Ji and J. T. Zang  
    The spt-crank for ordinary partitions  
    J. Reine Angew. Math.  
       
  10. William Y. C. Chen, Kathy Ji and Y. Y. Shen  
    On the Positive Moments of Ranks of Partitions  
    Electron. J. Combin. 21(1) (2014) #P1.29  
       
  11. William Y. C. Chen, J, Y, Fan, J. X. Guo, L. Guo, H. Y. Huang and X. X. Zhong  
    Combinatorial Proof of the Inversion Formula on the Kazhdan-Lusztig R-Polynomials  
    Math. Z.  
       
  12. N. Chen, William Y. C. Chen and D. P. Zhou  
    On Pattern Avoiding Alternating Permutations  
    European J. Combin.  
       
Graph Theory
  1. Q. Q. Cai, Xueliang Li, Y. Zhao  
    The 3-rainbow index and connected dominating sets  
    J. Comb. Optim.  
       
  2. J. X. Liu, Xueliang Li  
    Hermitian-adjacency matrices and Hermitian energies of mixed graphs  
    Linear Algebra Appl.  
       
  3. H. Han, Z. P. Lu  
    Semisymmetric graphs admitting primitive groups of degree 9p  
    Sci. China Ser. A  
       
  4. G. X. Liu, Z. P. Lu  
    On edge-transitive cubic graphs of square-free order  
    European J. Combin.  
       
  5. C. H. Li, Z. P. Lu and G. X. Wang  
    On edge-transitive tetravalent graphs of square-free order  
    J. Algebraic Combin.  
       
  6. H. Han, Z. P. Lu  
    On locally primitive graphs of order 18p  
    Chin. Ann. Math.  
       
  7. C. H. Li, Z. P. Lu and J. M. Pan  
    Finite vertex-primitive edge-transitive metacirculants  
    J. Algebraic Combin.  
       
  8. Y. B. Ma, Z. P. Lu  
    Graphs with vertex rainbow connection number two  
    Sci. China Ser. A  
       
  9. Y. B. Ma, Z. P. Lu  
    The rainbow vertex connectivities of small cubic graphs  
    Ars Combin.  
       
  10. Q. Q. Cai, Xueliang Li and J. L. Song  
    The (k, l)-rainbow index for complete bipartite and multipartite graphs  
    Bull. Malays. Math. Sci. Soc.  
       
  11. S.C. Gong, Xueliang Li and G.H. Xu  
    On oriented graphs with minimal skew energy  
    Electron. J. Linear Algebra 27(2014)  
       
  12. H.S. Lian, Xueliang Li  
    Skew-spectra and skew energy of various products of graphs  
    Trans. Combin.  
       
  13. F. Huang, Xueliang Li and S. J. Wang  
    On maximum Estrada indices of bipartite graphs with some given parameters  
    Linear Algebra Appl.  
       
  14. Xueliang Li, I. Schiermeyer, K. Yang and Y. Zhao  
    Graphs with 4-rainbow index 3 and n-1  
    Discuss. Math. Graph Theory  
       
  15. Xueliang Li, Y. F. Sun and Y. Zhao  
    Characterization of graphs with rainbow connection number m-2 and m-3  
    Australas. J. Combin.  
       
  16. Xueliang Li, J. Yue and Y. Zhao  
    The generalized 3-edge-connectivity of lexicographic product graphs  
    LNCS (Proc. COCOA2014)  
       
  17. L. Chen, J. F. Liu and Yongtang Shi  
    Matching energy of unicyclic and bicyclic graphs with a given diameter  
    Complexity  
       
  18. Xueliang Li, J. Ma, Yongtang Shi ang J. Yue  
    Note on a Turan-type problem on distances  
    Ars Combin.  
       
  19. Xueliang Li, G.H. Yu  
    The skew-rank of oriented graphs  
    Sci. China. Math.  
       
  20. X. L. Huang, H. Z. Li, Xueliang Li and Y. F. Sun  
    Oriented diameter and rainbow connection number of a graph  
    Discrete Math. Theoret. Comput. Sci.  
       
  21. H. Chen, Xueliang Li  
    Color degree condition for long rainbow paths in edge-colored graphs <  
    Bull. Malays. Math. Sci. Soc.  
       
  22. Xueliang Li, J. F. Wang  
    Randic energy and Randic eigenvalues  
    MATCH Commun. Math. Comput. Chem.  
       
  23. L. Chen, Yongtang Shi  
    The maximal matching energy of tricyclic graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  24. X. L. Huang, Xueliang Li, Yongtang Shi, J. Yue and Y. Zhao  
    Rainbow connections for outerplanar graphs with diameter 2 and 3  
    Appl. Math. Comput.  
       
  25. R. Gu, F. Huang and Xueliang Li  
    General Randic matrix and general Randic energy  
    Trans. Combin.  
       
  26. Y. P. Mao, Xueliang Li  
    The generalized 3-connectivity of lexicographic product graphs  
    Discrete Math. Theor. Comput. Sci.  
       
  27. M. Dehmer, F. Emmert-Streib and Yongtang Shi  
    Interrelations of graph distance measures based on topological indices  
    PLOS ONE 9(4)(2014), e94985  
       
  28. R. Gu, Xueliang Li and J. F. Liu  
    Note on three results on Randic energy and incidence energy  
    MATCH Commun. Math. Comput. Chem.  
       
  29. L. L, Chen, Xueliang Li and M. M. Liu  
    Tricyclic graphs with maximal revised Szeged index  
    Discrete Appl. Math.  
       
  30. M. Dehmer, Xueliang Li and Yongtang Shi  
    Connections between generalized graph entropies and graph energy  
    Complexity  
       
  31. R. Gu, Xueliang Li,Y.J. Peng and Yongtang Shi  
    Some Motzkin-Straus type results for non-uniform hypergraphs  
    J. Comb. Optim.  
       
  32. IXueliang Li, S. J. Liu  
    Tight upper bound of the rainbow vertex-connection number for 2-connected graphs  
    Discrete Appl. Math.  
       
  33. Xueliang Li, Y. P. Mao and M. Q. Wei  
    More on a conjecture about tricyclic graphs with maximal energy  
    MATCH Commun. Math. Comput. Chem.  
       
  34. Xueliang Li, Y. P. Mao  
    On extremal graphs with at most l internally disjoint Steiner trees connecting any n-1 vertices  
    Graphs Combin.  
       
  35. Q. Q. Cai, Xueliang L and J. L. Song  
    The (k,l)-rainbow index of random graphs  
    Bull. Malays. Math. Sci. Soc.  
       
  36. Xueliang Li, K. Yang, Y. Zhao and I. Schiermeyer  
    Graphs with 3-rainbow index n-1 and n-2  
    Discuss. Math. Graph Theory  
       
  37. Xueliang Li, Y. P. Mao  
    The minimal size of a graph with given generalized 3-edge-connectivity  
    Ars Combin.  
       
  38. ,J. Ma, Yongtang Shi and J. Yue  
    The Wiener polarity index of graph products  
    Ars Combin.  
       
  39. M. Dehmer, Yongtang Shi  
    The uniqueness of Dmax matrix graph invariants  
    PLOS ONE  
       
  40. L. L. Chen, Xueliang Li, K. Yang ang Y. Zhao  
    The 3-rainbow index of a graph  
    Discuss. Math. Graph Theory  
       
  41. Xueliang Li, Yongtang Shi, M. Q. Wei and J. Li  
    On a conjecture about tricyclic graphs with maximal energy  
    MATCH Commun. Math. Comput. Chem.  
       
  42. J. Li, Xueliang Li and H. S. Lian  
    Extremal skew energy of digraphs with no even cycles  
    Trans. Combin.  
       
  43. R.Gu, Xueliang Li and Yongtang Shi  
    Degree powers in C5-free graphs  
    Bull. Malays. Math. Sci. Soc.  
       
Combinatorial Number Theory
  1. S.D. Adhikaria,W. D. Gao and G. Q. Wang  
    Erdos-Ginzburg-Ziv theorem for finite commutative semigroups  
    Semigroup Forum 88(3) (2014) 555–568  
       
  2. W. D. Gao, Y.L. Li, J.T. Peng  
    An upper bound for Davenport constant of finite groups  
    J. Pure Appl. Algebra 218(10) (2014) 1838–1844  
       
  3. W. D. Gao, D.C. Han, G.Y. Qian, Y.K. Qu, H. B. Zhang  
    On additive bases II  
    Acta Arith.  
       
  4. W. D. Gao, P. P. Zhao and J.J. Zhuang  
    Zero-sum subsequences of distinct lengths  
    Int. J. Number Theory  
       
  5. D. C. Han, W. D. Gao, J.T. Peng and F. Sun  
    On zero-sum subsequences of length k*exp(G)  
    J. Combin. Theory Ser. A 125 (2014) 240–253.  
       
Computational Biology
  1. Williams Y.C.Chen, Q. H. Guo, H. Sun and J.Wang  
    Zigzag stacks and m-regular linear stacks  
    J. Comput. Biol. 21(12) (2014) 915-935.